# SDR SIMA202007098003

- Difficulty date: July 8, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 38,480 hours, 33,961 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF EICAS WARNING "T/O CONFIG BRAKE" BRAKE WAS OFF.  R&R PRESSURE SWITCH IAW AMM 32-44-07.  OPC & LEAK CHECK GOOD AT THIS TIME & AMM 31-51-00.
